MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI XP TEMPERATURE ABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI XP TEMPERATURE ABLATION CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87051
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The intellanav mifi catheter was selected for use during the ablation procedure to treat atypical flutter.It was reported that catheter was ineffective with ablation.There was no temperature increase.The ablate from catheter had no effect on 20 ablation points.The catheter was removed from the body and replaced with a new one from the same model.Ablation was performed on the same position and was effective.The procedure was completed succesfully without patient complications.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
The intellanav mifi catheter was selected for use during the ablation procedure to treat atypical flutter.It was reported that catheter was ineffective with ablation.There was no temperature increase.The ablate from catheter had no effect.The catheter was removed from the body and replaced with a new one from the same model.Ablation was performed on the same position and was effective.The procedure was completed successfully without patient complications.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device was returned to boston scientific for analysis.Visual inspection showed that the device did not have visual defects.Functional test shows that the plunger functioned properly.No abnormal resistance was felt when actuating the steering mechanism.The continuity test was performed, and the device was found within specifications.No shorts or opens were detected.The ablation was verified by using the maestro generator 4000 and metriq, and the device was found within specifications.

Brand Name
INTELLANAV MIFI XP TEMPERATURE ABLATION CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18345104
Report Number2124215-2023-71521
Device Sequence Number5380687
Product Code OAD
UDI-Device Identifier08714729885719
UDI-Public08714729885719
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Model Number87051
Device Catalogue Number87051
Device Lot Number0031727334
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown